# SDR DHL9970324C

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5751 · Ailerons
- Part: Attachment
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT WING I/B AILERON BALANCE PANEL AFT HINGE ATTACHMENT CRACKED.  REMOVED AND REPLACED LT WING I/B AILERON BALANCE PANEL AFT HINGE ATTACHMENTPER MM 27-10-21, N/R 1107.
